# SDR ASAA2014061108187

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 6,361 hours, 2,049 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS MAINTENANCE MESSAGE 73-30311, "START SWITCH SIGNAL AND BUS DATA DISAGREE" ACFT GROUNDED.  ACCOMPLISHED FIM 73-24 TASK 813.  INITIAL EVALUATION SHOWS NO CURRENT FAULTS.  PERFORMED EEC TEST FOR NR 1 ENG AMM TASK 73-21-00-700-804-F00.  TEST PASSED.  NO MAINTENANCE MESSAGES LOGGED.
